HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Hyponormal Toeplitz operators and extremal problems of Hardy spaces

Files in This Item:
pre145.pdf870.38 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83289

Title: Hyponormal Toeplitz operators and extremal problems of Hardy spaces
Authors: Nakazi, Takahiko Browse this author
Takahashi, Katsutoshi Browse this author
Issue Date: Apr-1992
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 145
Start Page: 2
End Page: 30
Abstract: The symbols of hyponormal Toeplitz operators are completely described and those are also studied, being related with the extremal problems of Hardy spaces. Moreover we discuss the Halmos's question about a subnormal Toeplitz operator when the selfcornmutator is finite rank.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68891
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University